King's College London

Research portal

An integral equation for Root's barrier and the generation of Brownian increments

Research output: Contribution to journalArticle

Paul Gassiat, Aleksandar Mijatovic, Harald Oberhauser

Original languageEnglish
Pages (from-to)2039-2065
Number of pages27
JournalThe Annals of Applied Probability
Volume25
Issue number4
Early online date21 May 2015
DOIs
E-pub ahead of print21 May 2015
PublishedAug 2015

Documents

King's Authors

Abstract

We derive a nonlinear integral equation to calculate Root’s solution of the Skorokhod embedding problem for atom-free target measures. We then use this to efficiently generate bounded time–space increments of Brownian motion and give a parabolic version of Muller’s classic “Random walk over spheres” algorithm.

Download statistics

No data available

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454